# SDR ASAA2016100418384

- Difficulty date: October 4, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727h-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE TRANSITION PANEL CORRODED BS 727H - 747.  ACFT GROUNDED.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R5.
